# SDR 95ZZZX2446

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: National Flight Services Inc, repair station DSCR311D
- Engine: Garrtt TPE33112UAR
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 31038391
- Condition: Cracked
- Location: Turbine
- Part time: 8,568 hours
- Component: 31070852
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOR COMPRESSOR DAMAGE, FOUND PART CRACKED 11 PLACES.  SB 72-0840 AUTHORIZES INSTALLATION OF PN 3107085-2 TO PROVIDE INCREASED SEAL PLATE TENSION AGAINST FIRST ROTOR ASSY.  THIS PART WAS MODIFIED TO PN 3107085-2 BY INCORPORATING A SHIM BETWEEN THE AIR SEAL AND CURVIC COUPLING (NOTE:  LIFE LIMITED PART LOG IDENTIFICATION WAS NOT UPDATED UPON MODIFICATION).  INCREASED TENSION ON SEAL FLANGE RESULTS IN CRACKING AT FLANGE EDGE.  SUGGEST ALLIED SIGNAL ENGINEERING REVIEW CAUSE/RESULT OF THIS DISCREPANCY.  TIME SINCE MOD:  2130 HOURS, 2132 CYCLES.  NOTE:  THIS IS THE FIFTH ASSEMBLY FOUND CRACKED.  CYCLES:  8915.
